# SDR AU010005

- Difficulty date: January 7, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) CARGO DOOR MASTER CAUTION LIGHT ILLUMINATED. INVESTIGATION FOUNDTHE CARGO DOOR HANDLE PARTIALLY RELEASED. A FUNCTIONAL CHECK OF THE DOOR LATCHING SYSTEM COULD FIND NO FAULT. SUSPECT THAT THEHANDLE WAS INCORRECTLY STOWED.
